Academic Journals Database
Disseminating quality controlled scientific knowledge

Robust Quantized Approach to Fuzzy Networked Control Systems

ADD TO MY LIST
 
Author(s): Abdul-Wahid A. Saif | Magdi S. Mahmoud

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 03;
Issue: 01;
Start page: 59;
Date: 2012;
Original page

Keywords: Networked Control | Fuzzy Systems | Discrete Time-Varying Delay | Linear Matrix Inequality (LMI)

ABSTRACT
This paper investigates the problem of robust control for uncertain discrete-time Takagi and Sugeno (T-S) fuzzy networked control systems (NCSs) with state quantization. A new model of network-based control with simultaneous consideration of network induced delays and packet dropouts is proposed. Using fuzzy Lyapunov-Krasovskii functional, we derive a less conservative delay-dependent stability condition for the closed NCSs. Robust fuzzy controller is developed for the asymptotic stabilization of the NCSs and expressed in LMI-based conditions. A numerical example shows the feasibility applications of the developed technique.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program